An equivalence theorem for submanifolds of higher codimensions

Volume 60 / 1995

Paweł Witowicz Annales Polonici Mathematici 60 (1995), 211-219 DOI: 10.4064/ap-60-3-211-219

Abstract

For a submanifold of $ℝ^n$ of any codimension the notion of type number is introduced. Under the assumption that the type number is greater than 1 an equivalence theorem is proved.

Authors

  • Paweł Witowicz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image